Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Birmingham, AL

July 10, 2016Russell County, Alabama

NWS Birmingham, AL issued this special weather statement at Jul 10, 2016, 3:16 PM CDT for Russell County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 3:16 PM CDT (20:16 UTC)
Expired
Jul 10, 2016, 4:00 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL

County Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 74 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WWUS84 KBMX 102016
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT SUN JUL 10 2016
 
ALZ048-102100-
RUSSELL AL-
316 PM CDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSSELL COUNTY UNTIL 400
PM CDT...

AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RUSSELL COUNTY SPORTS COMPLEX...OR 10 MILES SOUTHWEST OF PHENIX CITY.
THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PHENIX CITY...HURTSBORO...SEALE...RUSSELL COUNTY SPORTS COMPLEX...
RUTHERFORD...PARKMANVILLE...PHENIX DRAG STRIP...HATCHECHUBBE...FORT
MITCHELL...FORT MITCHELL ACTIVITY CENTER AND UCHEE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3223 8495 3215 8541 3232 8541 3248 8500
      3245 8499 3244 8497 3242 8496 3241 8498
      3239 8497 3238 8499 3238 8497 3237 8499
      3236 8498 3234 8501 3233 8501 3230 8495
TIME...MOT...LOC 2015Z 246DEG 3KT 3233 8511 

$$

32/DAVIS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 10, 12:36 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 10, 12:36 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1236 PM CDT SUN JUL 10 2016

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...

An MCV over northeast Mississippi has been producing an area of
showers and thunderstorms over northeast Mississippi and northwest
Alabama this morning. Radar trends show much of the current
precipitation mainly staying north of the forecast area but
clipping the northwest counties; some of the high res guidance
seems to be initializing this feature a little too far south.
However, additional scattered thunderstorms are developing further
south due to a combination of heating and the MCV. This MCV will
continue to serve as a focus for scattered to numerous storms in
the northwest through the afternoon, and the likely PoPs were
adjusted north/northwestward in association with this feature.
Additionally, high- res guidance indicates a similar overall
evolution as yesterday with storms also initiating in the
southern counties and propagating north/northeastward due to SW
flow aloft. Overall thermodynamic/microburst parameters do not
look as favorable as yesterday. Fairly widespread convective
overturning yesterday has resulted in weaker mid-level lapse rates
and less dry air aloft, decreasing downdraft CAPE values.
Additionally, cooler surface temperatures should result in lower
SBCAPE values. 0-6km bulk shear values of around 20 kts could aide
the development of multicells. Strong storms with gusty winds and
locally heavy rain are still expected, but the severe threat is
low.

Temperatures across the north are running 7-9 degrees cooler than
this time yesterday, while they are only slightly cooler across
the south. Did bump up high temperatures a bit in the south with
some additional heating expected before convection develops.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

Numerous showers and thunderstorms are expected this afternoon.
Added a TEMPO group for TSRA at all sites during the most
favorable window for convection. Thunderstorms will diminish after
sunset tonight. Patchy areas of MVFR fog may be possible around
sunrise tomorrow where the heaviest rain falls. Winds will be
light and variable outside of gusty winds associated with
thunderstorms.

32/Davis

&&

.FIRE WEATHER...

Rain chances will be fairly high today and Monday, but decrease
to more seasonal levels for the middle to end of the upcoming
week.

&&

.PREV DISCUSSION...
/Issued 426 AM CDT SUN JUL 10 2016/

Upper level low drifting across the Tennessee Valley through the
next couple of days will continue to provide just enough lift to
set off scattered to numerous showers and thunderstorms across
central Alabama. Based on latest computer model output, it looks
like the peak coverage should come this afternoon. Extensive cloud
cover will also limit high temperatures to values closer to
seasonal normals over the next few days.

The upper level weakness will drift out of our area by Tuesday.
This will put the area in a familiar regime of west to
northwesterly upper level flow. Diurnally driven climo level POPs
seem to be the best choice in the medium to long range portion of
the forecast. Interesting to note that both the GFS and ECMWF are
advertising a large oppressive upper ridge over the Mississippi
River in the 7-10 day period. This would suggest a return to near
triple digit heat is possible here early next week (just beyond
the reach of the current forecast period).

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  89  71  89  71 /  30  50  40  40  20
Anniston    71  89  71  90  72 /  40  50  40  40  20
Birmingham  74  89  75  90  75 /  40  50  30  40  20
Tuscaloosa  72  90  72  92  74 /  40  50  30  30  20
Calera      72  89  72  90  74 /  40  50  30  30  20
Auburn      72  89  73  92  73 /  40  50  30  30  10
Montgomery  73  91  74  94  74 /  40  50  20  30  10
Troy        72  90  73  93  73 /  40  50  20  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 10, 4:50 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 AM CDT SUN JUL 10 2016

ALZ011>015-017>050-111300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
450 AM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 1:39 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CDT SUN JUL 10 2016

ALZ049-050-101930-
BARBOUR AL-PIKE AL-
139 PM CDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE AND SOUTHERN
BARBOUR COUNTIES UNTIL 230 PM CDT...

AT 138 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GOSHEN TO NEAR CLIO. THESE STORMS WERE
NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TROY...BRUNDIDGE...CLIO...GOSHEN...LOUISVILLE...BANKS...TEXASVILLE...
RICHARDS CROSSROADS...TROY UNIVERSITY...DOSTER...ANTIOCH...
BLUE SPRINGS STATE PARK...TYLER CROSSROADS...
BRUNDIDGE MUNICIPAL AIRPORT...MOSSY GROVE...TENNILLE...HENDERSON...
TARENTUM...MILLERS FORD AND BAKER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3166 8615 3182 8616 3180 8513 3176 8513
      3177 8515 3174 8521 3170 8522 3171 8541
      3162 8542 3162 8617
TIME...MOT...LOC 1838Z 255DEG 4KT 3169 8609 3167 8558

32/DAVIS
Special weather statement, Jul 10, 2:19 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CDT SUN JUL 10 2016

ALZ050-102000-
BARBOUR AL-
219 PM CDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARBOUR COUNTY UNTIL
300 PM CDT...

AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAINO...OR 11 MILES SOUTHWEST OF EUFAULA...MOVING NORTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EUFAULA...GAINO...RICHARDS CROSSROADS...OSCO...WHITE OAK...
MILLERS FORD AND BAKER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3170 8529 3180 8546 3199 8534 3188 8513
      3186 8514 3179 8513 3178 8514 3178 8513
      3177 8513 3177 8515 3175 8518 3174 8521
      3171 8521 3170 8522
TIME...MOT...LOC 1919Z 215DEG 5KT 3181 8533

32/DAVIS
Special weather statement, Jul 10, 2:30 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT SUN JUL 10 2016

ALZ046-049-102015-
BULLOCK AL-PIKE AL-
230 PM CDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE AND
SOUTHWESTERN BULLOCK COUNTIES UNTIL 315 PM CDT...

AT 230 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINWOOD...OR 8 MILES NORTHEAST OF TROY...MOVING NORTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...BANKS...TROY MUNICIPAL AIRPORT...BEANS CROSSROADS...LINWOOD...
SHOPTON...HIGH RIDGE...SANDFIELD...ORION...CHINA GROVE...
SIMSVILLE AND MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3185 8601 3197 8601 3197 8600 3216 8600
      3211 8568 3180 8576
TIME...MOT...LOC 1930Z 189DEG 10KT 3191 8589

32/DAVIS
Special weather statement, Jul 10, 2:50 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT SUN JUL 10 2016

ALZ048-050-102030-
BARBOUR AL-RUSSELL AL-
250 PM CDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RUSSELL AND
NORTHEASTERN BARBOUR COUNTIES UNTIL 330 PM CDT...

AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAWKINSVILLE...OR 9 MILES NORTHWEST OF EUFAULA. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAWKINSVILLE...LAKEPOINT RESORT STATE PARK...BATESVILLE...
LUGO AND TWIN SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3208 8505 3206 8506 3203 8506 3203 8505
      3190 8518 3200 8538 3221 8525 3213 8506
      3210 8505
TIME...MOT...LOC 1949Z 209DEG 4KT 3200 8526

32/DAVIS
Special weather statement, Jul 10, 3:13 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT SUN JUL 10 2016

ALZ030-039-102100-
MARENGO AL-SUMTER AL-
313 PM CDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER AND NORTHWESTERN
MARENGO COUNTIES UNTIL 400 PM CDT...

AT 312 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COATOPA...OR 7 MILES EAST OF YORK. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...YORK...LINDEN...CUBA...JEFFERSON...COATOPA...PIN HOOK...
KINTERBISH...DUG HILL...LILITA...WARD...BELMONT...
U.S. 80 AND AL 28...DEMOPOLIS LOCK AND DAM...OAKCHIA...
DEMOPOLIS MUNICIPAL AIRPORT...OLD MALLARD AIRPORT...MCDOWELL...
BELLAMY AND I 20 WELCOME CENTER AT CUBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3250 8840 3260 8806 3262 8787 3260 8786
      3259 8790 3253 8786 3254 8785 3253 8785
      3230 8778 3231 8797 3230 8794 3228 8801
      3231 8798 3231 8799 3228 8802 3231 8802
      3231 8842
TIME...MOT...LOC 2012Z 246DEG 3KT 3246 8818

32/DAVIS
Special weather statement, Jul 10, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT SUN JUL 10 2016

ALZ048-102100-
RUSSELL AL-
316 PM CDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSSELL COUNTY UNTIL 400
PM CDT...

AT 315 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RUSSELL COUNTY SPORTS COMPLEX...OR 10 MILES SOUTHWEST OF PHENIX CITY.
THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PHENIX CITY...HURTSBORO...SEALE...RUSSELL COUNTY SPORTS COMPLEX...
RUTHERFORD...PARKMANVILLE...PHENIX DRAG STRIP...HATCHECHUBBE...FORT
MITCHELL...FORT MITCHELL ACTIVITY CENTER AND UCHEE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3223 8495 3215 8541 3232 8541 3248 8500
      3245 8499 3244 8497 3242 8496 3241 8498
      3239 8497 3238 8499 3238 8497 3237 8499
      3236 8498 3234 8501 3233 8501 3230 8495
TIME...MOT...LOC 2015Z 246DEG 3KT 3233 8511

32/DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:57 PM CDTAreal Flood AdvisoryBMXWalker2 hr
Jul 10, 12:41 PM CDTSpecial Weather StatementBMXLamar34 min
Jul 10, 1:08 PM CDTSpecial Weather StatementBMXFayette52 min
Jul 10, 1:20 PM CDTSpecial Weather StatementBMXCleburne25 min
Jul 10, 1:39 PM CDTSpecial Weather StatementBMXPike51 min
Jul 10, 2:09 PM CDTAreal Flood AdvisoryBMXCleburne2 hr
Jul 10, 2:19 PM CDTSpecial Weather StatementBMXBarbour41 min
Jul 10, 2:30 PM CDTSpecial Weather StatementBMXBullock45 min
Jul 10, 2:50 PM CDTSpecial Weather StatementBMXRussell40 min
Jul 10, 3:13 PM CDTSpecial Weather StatementBMXSumter47 min
Jul 10, 3:35 PM CDTSpecial Weather StatementBMXElmore25 min
Jul 10, 3:58 PM CDTSpecial Weather StatementBMXTuscaloosa32 min
Jul 10, 5:13 PM CDTSpecial Weather StatementBMXShelby32 min
Jul 10, 5:49 PM CDTSpecial Weather StatementBMXJefferson26 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.